# SDR USAA2015031800005

- Difficulty date: March 17, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N547UW
- Make and model: Airbus A321-231
- Aircraft serial: 4893
- Aircraft time: 12,710 hours, 4,531 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Actuator
- Part number: 1777MK3
- Part serial: SAD11748
- Condition: Faulty
- Location: Lt Engine
- Part time: 12,710 hours, 4,531 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF THE LT ENG EGT EXCEEDED 653 DEGREES AT 500 AGL.  THE ACFT RETURNED TO FIELD WITH NO EMER DECLARED & LANDED WITHOUT FURTHER INCIDENT.  R & R LPC BLEED MASTER ACTUATOR IAW AMM 75-31-42.
